Haven't had my period for two years being on depo but all of the sudden I am
You're not supposed to be on Depo for longer than 2 years, unless there is no other contraceptive you can use. It is not good for your body, & could cause you problems later in life.
You need to take a break from Depo, & find an alternative method.
If you have no other means of contraception, I can tell you what to do to stop the bleeding, but it is forcing your body, rather than listening to it & giving it a rest. It could cause problems in later life, especially with bone density issues (osteoporosis), if you don't rest your body.
There is always a risk of this with Depo, but having breaks is recommended by the Manufacturer, to help prevent this.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2014 • 1 answer
Posted 18 Sep 2015 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 31 Aug 2016 • 1 answer